I started off with Yaz when I was 18 and the side effects were so bad i went off after a month - migranes, spotting, loss of sex drive and depression - it turned me off the idea of the pill all together.I'm 19 now, my doctor reccomended Logynon as it usually has less side effects and it's been a miracle pill! I've been on it for 3 months now and have had no spotting, no depression, no headaches, sex drive exactly the same. The side effect that has stood out the most is increased breast size, I went quickly from a 10B to a 12C which I was actually really happy about :) Slight weight gain, but I can't be sure if that's due to the pill, I hear it's a common side effect with any pill. The only negative is that you have to remember to take it at the same time everyday. While this is the case with every pill, others such as Yaz give you 12 hour leeway if you forget to take it at our usual time, but Logynon gives you something like a 2 - 4 hour leeway. If you can manage this though, it's an effective reliable form of contraception, I highly reccomend it for anyone having side effects from other pills.